# SDR JJBA20211016028

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 36,922 hours, 25,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FWD EMERGENCY EXTERNAL LIGHT INOPERATIVE. R&R RIGHT HAND FWD EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT
